Публикация №10828

Название публикацииON A POWER OF OPTIMAL TEST FOR ASYMPTOTIC DISTINCTION OF STATISTICAL HYPOTHESES FOR DISTRIBUTIONS WITH HEAVY TAILS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOIНе задан
Год издания2015
Том205
Номер1
ГлаваНе задан
Страницы18–26
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Королев Виктор Юрьевич
и др.
ссылка в Internethttp://dx.doi.org/10.1007/s10958-015-2225-8
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) ASYMPTOTIC THEORY OF TESTING STATISTICAL HYPOTHESES: EFFICIENT STATISTICS OPTIMALITY, POWER LOSS AND DEFICIENCY